# SDR SWAA064010

- Difficulty date: October 17, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 60,503 hours, 55,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430122
- Part serial: 2467
- Condition: Delaminated
- Location: Rt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING INBOARD FORE FLAP UPPER MID SURFACE DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
